MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Entrapment of Device (1212); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Myocardial Infarction (1969)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the right coronary artery (rca).An opticross 6 hd imaging catheter was selected for the ultrasound examination of the target lesion.During the procedure, the patient underwent percutaneous coronary intervention (pci) in the catheterization lab for an inferior wall stemi (st-segment elevation myocardial infarction) and had two stents placed in right coronary artery.The ivus was used afterwards to ensure the stents were properly placed and deployed in the coronary artery.When ivus imaging was done the catheter could not be removed without also removing the guidewire at the same time.It appears that ivus catheter got stuck on the wire.Ivus catheter and guidewire were removed together, as a single unit.No harm to patient but could have potentially caused hard if a guidewire was still needed.
 
Additional Manufacturer Narrative
G4: premarket / 510(k): k173820, k213593.

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22115303
Report Number2124215-2025-33982
Device Sequence Number20622211
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)270122(10)35686233
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0035686233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/30/2025
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown